# SDR USAA2013080600002

- Difficulty date: August 6, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 36,595 hours, 21,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2204
- Condition: Low Pressure
- Location: L2 Door Assist
- Part time: 36,594 hours, 21,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE LT AFT EMERGENCY ACCUMULATOR PRESSURE LOW AT L2 DOOR.  MX SERVICED CYLINDER BOTTLE IAW AMM 52-10-00-614-001-A.
